# SDR SWAA2025061079137

- Difficulty date: June 7, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 38,140 hours, 18,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY AND FWD GALLEY EMERGENCY EXIT SIGNS INOP<[01] REMOVED AND REPLACED M01675 EMERGENCY LIGHT BATTERY PACK AND CHARGER PER AMM 33-51-06.
